456?1254650808
Mirena IUD Side Effects Support User Group
IUD=ACNE?
About This Group:

A help site for women who have had mirena side effects,lots of mirena horror stories,advice,imformation,help.

Founded by kitmis on October 4, 2009
115 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

IUD=ACNE?

The first time I had a Mirena I love it for 5 years.... It's been 2 years since getting my second one and I am having HORRIBLE acne issues and lengthy on and off periods....Is anyone else experiencing this???
Tags: iud, Acne
2 Comments
Blank
Avatar_f_tn
Yesssssss I have HORRIBLE ACNE! I never had acne like this. And I'm only going on my 4th year.
Blank
Avatar_f_tn
I too had no problems with my first 5 years but now a year 1/2 into second one I have severe facial flushing, acne, numbness, itching, headaches the list goes on
Blank
Recent Activity
9874511_tn?1406415224
Blank
passion3flower joined this group
Welcome them!
Jul 26
Avatar_f_tn
Blank
wils70 joined this group
Welcome them!
Jul 09
Avatar_f_tn
Blank
mom_to_two_lovlies joined this group
Welcome them!
Jun 28
MedHelp Health Answers